Ask an expert
Question

06 Nov 2008

Kelly
Does the injection make you fat???
Answer 436 views
Expert
Sexologist
sexy

01 Jan 0001

I am not as familiar with the non-sexual side-effects of medications, including the contraceptive injection. Can I suggest that you post this question on the gynae expert forum? Go to Health 24 home page and look for the gynae under the expert section.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20001 votes
Vote